MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-32-056
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
When stooping at home, patient experienced shooting pain in right hip.Inlay dislocation seen in x-ray.Revision with inlay change on january 19th.
 
Event or Problem Description
Medical records received.On (b)(6) 2021, the patient underwent a right hip revision to address cup and liner disassociation.The liner was the only product revised.The surgeon noted excision of extensive scarring.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The manufacturing records have been reviewed.No related deviations or anomalies were identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the manufacturing records have been reviewed.No related deviations or anomalies were identified.Device history review: the manufacturing records have been reviewed.No related deviations or anomalies were identified.

Brand Name
ALTRX NEUT 32IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11280377
Report Number1818910-2021-02423
Device Sequence Number2564321
Product Code LPH
UDI-Device Identifier10603295016137
UDI-Public10603295016137
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-32-056
Device Catalogue Number122132056
Device Lot NumberJ6794K
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer03/19/2021
04/14/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/25/2021
04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ARTICUL/EZE BALL 32 +1 GR; CORAIL2 STD SIZE 13; PINNACLE SECTOR II CUP 56MM; APEX HOLE ELIM POSITIVE STOP; ARTICUL/EZE BALL 32 +1 GR; CORAIL2 STD SIZE 13; PINNACLE SECTOR II CUP 56MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight85